Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 361942 | 15 pages | https://doi.org/10.1155/S1085337502206028

On the location of the peaks of least-energy solutions to semilinear Dirichlet problems with critical growth

Received20 Dec 2001

Abstract

We study the location of the peaks of solution for the critical growth problem ε2Δu+u=f(u)+u2*1, u>0 in Ω, u=0 on Ω, where Ω is a bounded domain; 2*=2N/(N2), N3, is the critical Sobolev exponent and f has a behavior like up, 1<p<2*1.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

90 Views | 366 Downloads | 4 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.